MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED BIFURCATED; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMAGARD KNITTED BIFURCATED; VASCULAR POLYESTER GRAFT
Model Number HGK1809
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 04/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the complaint device history records, indicated that the graft was processed and inspected according to procedures and was therefore released following acceptable quality inspections and tests.Specifically, no anomaly was evidenced in the collagen coating records.The review of the water permeability testing records of products coated on the same day as the complaint device indicated values well within product specifications.Please note that water permeability testing is recognized by international standard for vascular grafts as the test to address the risk of blood leakage.One retention sample coated on the same day and under the same conditions as the involved device underwent water permeability testing.The test result indicated a value well within product specifications (< 5 ml/cm²/min).No conclusion can be drawn.However, the conducted investigation would tend to indicate that the product was not defective.
 
Event or Problem Description
During a surgery performed on (b)(6) 2017, the hospital reported that there was an excessive leaking through the graft.The product remained implanted.No information about the consequence for patient could be obtained at the date of this report.

Brand Name
HEMAGARD KNITTED BIFURCATED
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key6583792
Report Number1640201-2017-00014
Device Sequence Number16162791
Product Code DSY
UDI-Device Identifier00384401014393
UDI-Public00384401014393
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/30/2018
Device Model NumberHGK1809
Device Catalogue NumberHGK1809
Device Lot Number13G18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2017
Initial Report FDA Received Date05/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;